Refbacks

  • There are currently no refbacks.




Copyright (c) 2017 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

Transmuted New Generalized Inverse Weibull Distribution

Keywords

New generalized inverse Weibull distribution; moment estimation; moment generating function; order statistics; maximum likelihood estimation.

Description

This paper introduces the transmuted new generalized inverse Weibull distribution by using the quadratic rank transmutation map (QRTM) scheme studied by Shaw et al. (2007). The proposed model contains the twenty three lifetime distributions as special sub-models. Some mathematical properties of the new distribution are formulated, such as quantile function, Rényi entropy, mean deviations, moments, moment generating function and order statistics. The method of maximum likelihood is used for estimating the model parameters. We illustrate the flexibility and potential usefulness of the new distribution by using reliability data.

Date

2017-06-01

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 13 No. 2, 2017



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810